# SDR RAIA00704022

- Difficulty date: April 6, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,867 hours, 18,698 cycles
- System (JASC): 2140 · Heating System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5535 - DEN - NR 1 PACK WOULD NOT WARM THE COCKPIT AND HAD A PACK NR 1 OVERHEAT MESSAGE ON EICAS.  MAINTENANCE DEFERRED NR 1 PACK SYSTEM PER MEL.
